# SDR IXXA08SMN048S

- Difficulty date: February 1, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT ELEVATOR UPPER SKIN SHOWS DENTS AND CORROSION AT SEVERAL POINTS BETWEEN STATION XE 50.000 AND STA XE 132.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED SKIN, FINGER DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  BALANCED AND FOUND TO BE WITHIN LIMITS WITH A MOMENT OF 1473.4 INCH-POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, SRM 55-4-1 FIGURE 1 SHEET 1-2 ITEM "E" AND "F", SRM 51-1-8 PAGE 17-18, DC8 SRM 55-2-0 PAGE 12, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9, T/R NUMBER 51-142, SRM 51-1-9A, T/R 51-141, SRM 51-1-8B, AND SRM 51-4-4 PAGE 1-3.
